# SDR SWAA2013050715751

- Difficulty date: April 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT TORQUE BOX ACCESS NR 5757L ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
